Nuromol 12 Tablets

Free NZ Shipping

Fast delivery to ALL New Zealand Areas, Free Shipping on all order over $99.

Nuromol 12 Tablets

 

-Double Action Pain Relief

Nuromol contains two ingredients that together deliver temporary relief of pain and/or inflammation associated with:

-Back Pain

-Period Pain

-Cold & Flu Symptoms

-Muscular Pain

-Sore Throate

-Rheumatic Pain & Non-Serious Arthritic Pain

-Reduce Fever

-Dental Pain

-Migraine Headache

-Tension Headache

-Headache

Dosage: Take with water

Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours). Keep to the recommended dose. Do not take for more than 3 days at a time, except with your doctor’s advice.

Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available.

Before Use -seek medical advice if:

-you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

-you are taking medication regularly or are 65 years or over.

Do Not Take:

-If the blister foil is broken on first opening.

-If you have a stomach ulcer or other stomach disorders, kidney or heart problems.

-with other products containing paracetamol except with your doctor’s advice.

-If you are allergic to ibuprofen, aspirin, or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.

-during the frist 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy. Do not exceed the recommended dose. Excessive use can be harmful. If an overdose is taken or suspected ring the Poisons Information Centre 0800 764 766 or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Store below 25 degree Celsius.

Write a review

Note: HTML is not translated!
    Bad           Good
Captcha

Vitamin & Supplements Store In Birkenhead

Buy premium health supplements, over the counter, personal health care, beauty, mum & babies products from Health Plus Store in Birkenhead Auckland or from online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can get cheaper prices through Health Plus.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: [email protected]birkenheadhealthplus.co.nz
  • Call us : 09-4805020
  • Use the facebook chat widget, on the bottom-Left of screen to chat with us if we are Online

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $99.

Birkenhead Health Plus, Your Health First!

  • Views: 506
  • Brand: Nuromol
  • Product Code: Pain Relief
  • Availability: In Stock
  • NZD14.99

Tags: nuromol, tablets, pain, relief nuromol®, for, body, pain‎